Alert archive / Tennessee / Tornado Warnings in 2020
Tornado Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Mar 3, 2020, 4:35 AM EST for Knox County, Tennessee. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2020, 4:35 AM EST (09:35 UTC)
- Expired
- Mar 3, 2020, 5:00 AM EST
- In force
- 25 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Knox County, TN
The radar
The Knoxville radar (KMRX), 40 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 4:44 AM EST | HAIL 0.75 | 3 Se Halls, TN | REPORT FROM MPING: DIME (0.75 IN.). |
| Mar 3, 4:55 AM EST | TSTM WND DMG | 3 Wnw Halls, TN | TREE DOWN ON SHANKS LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
740
WFUS54 KMRX 030935
TORMRX
TNC093-031000-
/O.NEW.KMRX.TO.W.0006.200303T0935Z-200303T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
435 AM EST Tue Mar 3 2020
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Northeastern Knox County in east Tennessee...
* Until 500 AM EST.
* At 435 AM EST, a severe thunderstorm capable of producing a tornado
was located near Knoxville, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Knox County, including the following locations...
Maloneyville, House Mountain State Park, Mascot, Powell, Halls and
Kimberlin Heights.
This includes the following highways...
Interstate 40 in Tennessee between mile markers 388 and 405.
Interstate 75 in Tennessee between mile markers 108 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3601 8408 3603 8406 3606 8408 3608 8408
3611 8404 3613 8371 3609 8367 3608 8367
3610 8371 3606 8369 3605 8367 3603 8368
3599 8365 3597 8365 3595 8369 3594 8369
3594 8370 3592 8373
TIME...MOT...LOC 0935Z 274DEG 53KT 3606 8399
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Moulton3 follow-up statements
635
WWUS54 KMRX 030941
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
441 AM EST Tue Mar 3 2020
TNC093-031000-
/O.CON.KMRX.TO.W.0006.000000T0000Z-200303T1000Z/
Knox TN-
441 AM EST Tue Mar 3 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EST FOR
NORTHEASTERN KNOX COUNTY...
At 440 AM EST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Knoxville, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Knoxville, Halls, Maloneyville, House Mountain State Park and Mascot.
This includes Interstate 40 in Tennessee between mile markers 392 and
405.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3603 8397 3611 8397 3613 8371 3609 8367
3608 8367 3610 8371 3606 8369 3605 8367
3603 8368 3599 8365 3597 8365 3595 8369
3594 8369 3594 8370
TIME...MOT...LOC 0940Z 271DEG 54KT 3607 8388
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Moulton129
WWUS54 KMRX 030947
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
447 AM EST Tue Mar 3 2020
TNC093-031000-
/O.CON.KMRX.TO.W.0006.000000T0000Z-200303T1000Z/
Knox TN-
447 AM EST Tue Mar 3 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EST FOR
NORTHEASTERN KNOX COUNTY...
At 447 AM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Plainview, or 12 miles northeast of
Knoxville, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Knoxville, Maloneyville, House Mountain State Park and Mascot.
This includes Interstate 40 in Tennessee between mile markers 397 and
404.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3603 8390 3612 8390 3613 8371 3609 8367
3608 8367 3610 8371 3606 8369 3605 8367
3603 8368 3597 8365
TIME...MOT...LOC 0947Z 274DEG 53KT 3606 8374
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Moulton414
WWUS54 KMRX 030954
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
454 AM EST Tue Mar 3 2020
TNC093-031003-
/O.EXP.KMRX.TO.W.0006.000000T0000Z-200303T1000Z/
Knox TN-
454 AM EST Tue Mar 3 2020
...THE TORNADO WARNING FOR NORTHEASTERN KNOX COUNTY WILL EXPIRE AT
500 AM EST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3603 8390 3612 8390 3613 8371 3609 8367
3608 8367 3610 8371 3606 8369 3605 8367
3603 8368 3597 8365
TIME...MOT...LOC 0953Z 274DEG 53KT 3606 8377
$$
MoultonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Mar 3, 3:06 AM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 3, 3:06 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 306 AM EST Tue Mar 3 2020 .SHORT TERM...(Today and Tonight)... The pattern this morning is highlighted by quasizonal swly H5 flow aloft, however with height falls westward over the southern plains as well as a weak shortwave impulse traversing the mean flow across the OH valley. At the surface, a weak area of low pressure continues to slide northeast along the OH river, consequently dragging a warm front northward out of AL/GA across into portions of east TN, southwest NC, and eventually southwest VA, all while the cold front remains west of the MS river. Currently, a radar and mesoscale analysis indicates a fairly unstable atm across portions of middle TN with llv flow backed slightly enhancing llv helicity, hence the tornadic supercell that moved through BNA. Further east across the TN valley, surface obs indicate veered flow behind the warm front, which is generally moving north into the I40 corridor. North of that, the BL is fairly stable with only elevated instability to support tsra. So the big question is, what happens through/beyond daybreak as the shortwave over KY slides northeast and the prefrontal convection currently over middle TN and southeast KY follows? Well the primary driver this morning of this system looks to be the 150kt H3 jet max and it's relative left exit region favoring deep scale ascent, which in turn yields enhanced H85 jet flow as well, the later of which should drive the aforementioned warm front northward through daybreak. Fcst soundings and plan view plots favor decreasing instability relative to current (post warm front) conditions across middle TN, however still with sbcape in the 400-500 j/kg range. 0- 1km SRH will maximize (~400m2/s2) in association with the llv jet as it traverse the area toward daybreak, but looks to barely overlap with the increased surface based instability across portions of the northern plateau before exiting east, which is essentially along the warm front. All that said, any threat for tornadoes this morning looks limited (although non zero) and confined to the northern plateau and perhaps portions of southwest VA. Otherwise, the primary threat this morning with convection looks to be hydro (good rain rates and low FFGs) and perhaps some damaging winds along north of I40 where storms are to be surface based amongst the enhanced llj, and convection is deepest. The early morning convection looks to slide southeast through the valley, possibly weakening a little into late morning as it sweeps across the southern valley into the southern Appalachians by midday. With that, could see the potential for some damaging wind gusts and small hail. The cold front itself will slide east out of middle TN into the plateau/valley by early afternoon (possibly with a few showers or storms along it) before sweeping swiftly through the remainder of east TN and southwest VA/NC by early evening. There is also a non zero chance that convection along the front into the afternoon could become rather deep across portions of southwest VA and northeast TN given enough time to recover instability from this morning's convection. Beyond the fropa tonight, cooler/drier high pressure will begin to advect into the region to round out the period. CDG .LONG TERM...(Wednesday through Monday)... Generally zonal flow in the mid to lower levels will set up for the middle portion of the work week, and high pressure near the surface will help keep mostly dry conditions. Shortwave and associated surface low is still expected to truck across the southeastern United States during the second half of the work week. Models are coming into a bit better agreement with the position of the shortwave, generally expected to move through near the I-20 to I-40 corridor, while the surface low should swing through further south of the system. In reaction to this will continue to increase PoP chances on Wednesday night into Thursday. Precipitation chances begin to wane as we move from Friday into the weekend as the low/shortwave move off to the east and a cold front sweeps in bringing drier and colder air. Temperatures will drop well below normal on Friday and Friday night. Within this regime of colder air we could see some light precipitation in far northeast Tennessee and Southwest Virginia over Friday into Saturday. This means we could see some light northwest flow precipitation leading to some possible snowfall as we enter the weekend. Models are in good agreement that moisture availability will be meager with this air moving in from the northwest so any snowfall accumulations are expected to remain light and confined to mostly the higher elevations that typically see snowfall during northwest flow/orographically lifted snowfall events. As we move out of the weekend and into the work week ridging builds in leading to warmer temperatures and sunnier skies. Another front is expected to move across the eastern half of the United States on around Tuesday bringing another chance of precipitation. ABM && .AVIATION... 00Z TAF DISCUSSION. IFR to VFR conditions to start the TAF period with the first round of precipitation exiting to the east. IFR conditions currently at CHA will continue over the next several hours before the next round of showers/storms approach from the west. Widespread showers/storms are forecast overnight into early Tuesday morning ahead of a frontal boundary starting in the 09-15z timeframe. There is enough elevated instability to include VCTS at CHA and TYS. Conditions will improve quickly to VFR as the precipitation exits to the east late in the TAF cycle. MA && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 70 47 61 46 54 / 80 10 30 60 80 Knoxville McGhee Tyson Airport, TN 65 42 61 44 54 / 80 20 20 40 70 Oak Ridge, TN 66 40 62 43 54 / 80 10 10 40 60 Tri Cities Airport, TN 62 37 58 39 53 / 80 30 10 20 60 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Mar 3, 3:41 AM EST, 54 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 341 AM EST Tue Mar 3 2020 NCZ060-061-TNZ015>018-038>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-040845- Cherokee-Clay-Hancock-Hawkins-Sullivan-Johnson-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell- 341 AM EST Tue Mar 3 2020 /241 AM CST Tue Mar 3 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are in the forecast this morning into the afternoon hours. Some of these storms could produce damaging winds and small hail. In addition, heavy rainfall could lead to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather to our office. TNZ012>014-035>037-040845- Scott-Campbell-Claiborne-Morgan-Anderson-Union- 341 AM EST Tue Mar 3 2020 This Hazardous Weather Outlook is for portions of east Tennessee. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are in the forecast this morning into the afternoon hours. Some of these storms this morning could produce an isolated tornado, as well as damaging winds and small hail. In addition, heavy rainfall could lead to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather to our office. CDG
In the hours before
Special weather statement, Mar 3, 3:12 AM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
312 AM EST Tue Mar 3 2020
TNZ012-013-035-036-030900-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
312 AM EST Tue Mar 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHWESTERN
ANDERSON...CAMPBELL AND SCOTT COUNTIES UNTIL 400 AM EST...
At 312 AM EST, Doppler radar was tracking a strong thunderstorm near
Great Meadows Campsites, or 11 miles northeast of Jamestown, moving
east at 50 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Oak Ridge, La Follette, Oneida, Oliver Springs, Jacksboro,
Huntsville, Helenwood, Jellico, Caryville and Rocky Top.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3659 8402 3601 8422 3625 8488 3629 8487
3629 8484 3630 8482 3630 8480 3633 8477
3633 8476 3634 8474 3635 8474 3635 8473
3637 8472 3637 8470 3640 8466 3644 8469
3650 8471 3660 8478
TIME...MOT...LOC 0812Z 279DEG 43KT 3654 8478
MoultonSpecial weather statement, Mar 3, 3:47 AM EST, 48 minutes before
Special Weather Statement
National Weather Service Morristown TN
347 AM EST Tue Mar 3 2020
TNZ012>014-036-037-069-030945-
Anderson TN-Claiborne TN-Union TN-Scott TN-Campbell TN-Knox TN-
347 AM EST Tue Mar 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAIBORNE...
NORTHEASTERN KNOX...NORTHEASTERN ANDERSON...CAMPBELL...UNION AND EAST
CENTRAL SCOTT COUNTIES UNTIL 445 AM EST...
At 347 AM EST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Jacksboro, or 10 miles west of La Follette, moving
southeast at 50 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Clinton, La Follette, Maynardville, New Tazewell, Tazewell,
Plainview, Jacksboro, Jellico, Caryville and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3644 8354 3636 8357 3637 8359 3634 8364
3633 8366 3634 8367 3633 8368 3629 8368
3626 8370 3621 8370 3618 8373 3617 8372
3616 8373 3611 8370 3611 8369 3609 8371
3607 8370 3599 8374 3635 8445 3654 8425
TIME...MOT...LOC 0847Z 297DEG 42KT 3639 8432
MoultonSpecial weather statement, Mar 3, 4:12 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
412 AM EST Tue Mar 3 2020
TNZ012-013-035-036-030945-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
412 AM EST Tue Mar 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORGAN...ANDERSON...
SOUTHWESTERN CAMPBELL AND SOUTHEASTERN SCOTT COUNTIES UNTIL 445 AM
EST...
At 412 AM EST, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Wartburg, moving east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Oak Ridge, Clinton, Oliver Springs, Rocky Top, Norris, Norris Dam
State Park, Smokey Junction, Andersonville, Rosedale and Disney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3622 8397 3620 8396 3611 8403 3608 8409
3607 8409 3606 8408 3600 8413 3602 8433
3605 8434 3605 8436 3603 8438 3605 8460
3635 8444
TIME...MOT...LOC 0912Z 288DEG 37KT 3622 8442
MoultonSpecial weather statement, Mar 3, 4:28 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
428 AM EST Tue Mar 3 2020
TNZ037>039-069-070-073-031015-
Jefferson TN-Hamblen TN-Union TN-Grainger TN-Knox TN-North Sevier TN-
428 AM EST Tue Mar 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR KNOX...JEFFERSON...GRAINGER...
NORTHERN SEVIER...UNION AND HAMBLEN COUNTIES UNTIL 515 AM EST...
At 428 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Maynardville to near
Clinton. Movement was east at 50 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Knoxville, Morristown, Sevierville, Jefferson City, Dandridge,
Maynardville, Rutledge, Bean Station, White Pine and Plainview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3633 8366 3638 8350 3636 8330 3629 8326
3631 8320 3625 8308 3617 8319 3613 8318
3615 8322 3613 8324 3608 8323 3609 8324
3589 8332 3581 8330 3596 8422 3602 8408
3608 8409 3619 8394 3626 8401 3643 8386
TIME...MOT...LOC 0928Z 281DEG 53KT 3633 8391 3602 8417
MoultonThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:12 AM EST | Special Weather Statement | MRX | Anderson, Campbell, Scott | 48 min |
| Mar 3, 3:27 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 48 min |
| Mar 3, 3:35 AM EST | Tornado Warning | MRX | Morgan | 25 min |
| Mar 3, 3:47 AM EST | Special Weather Statement | MRX | Campbell, Union | 58 min |
| Mar 3, 4:12 AM EST | Special Weather Statement | MRX | Anderson | 33 min |
| Mar 3, 4:28 AM EST | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 47 min |
| Mar 3, 4:43 AM EST | Special Weather Statement | MRX | Hancock, Hawkins, Washington | 47 min |
| Mar 3, 4:57 AM EST | Special Weather Statement | MRX | Grainger, Greene, Hamblen, Jefferson, Washington | 63 min |
| Mar 3, 5:19 AM EST | Special Weather Statement | MRX | Anderson, Knox | 41 min |
| Mar 3, 5:42 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Grainger, Jefferson, Knox, Morgan and 2 more | 3 hr |
| Mar 3, 5:54 AM EST | Special Weather Statement | MRX | Carter, Johnson, Unicoi, Washington | 51 min |
| Mar 3, 6:02 AM EST | Special Weather Statement | MRX | Cocke, Jefferson, Knox | 43 min |
| Mar 3, 6:05 AM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Greene, Hamblen, Jefferson | 3 hr |
| Mar 3, 6:15 AM EST | Special Weather Statement | MRX | Hamilton, Marion, Sequatchie | 45 min |
| Mar 3, 6:36 AM EST | Areal Flood Advisory | MRX | Anderson, Blount, Jefferson, Knox, Loudon, Morgan and 2 more | 3 hr |
| Mar 3, 7:52 AM EST | Areal Flood Advisory | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Mar 3, 8:06 AM EST | Special Weather Statement | MRX | Hamilton, Marion, Sequatchie | 39 min |
| Mar 3, 8:39 AM EST | Areal Flood Advisory | MRX | Cocke, Greene, Jefferson, Sevier | 111 min |
| Mar 3, 11:02 AM EST | River Flood Advisory | MRX | Cocke | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.